Limit search to available items
Book Cover
E-journal

Title Mathematical systems theory
Published New York : Springer-Verlag, [1967]-©1996
Began with: Vol. 1, no. 1 (1967); ceased with: Vol. 29, no. 6 (Nov./Dec. 1996)
Online access available from:
Business Source Complete    01 Jan. 1996 - 30 Nov. 1996
View Resource Record  
Applied science and technology source    01 Jan. 1996 - 30 Nov. 1996
View Resource Record  
Academic Search Complete    01 Jan. 1996 - 30 Nov. 1996
View Resource Record  

Copies

Description Online resource
Analysis Systemtheorie
Later Title Theory of computing systems
Has Indexes Vols. 1-4, 1967-70, in v. 4
Notes Description based on: Vol. 1, no. 1 (1967); title from cover
Latest issue consulted: Vol. 29, no. 6 (Nov./Dec. 1996)
Subject System analysis -- Periodicals
Computers -- Periodicals
Form Electronic journal
LC no. sf 77000001
ISSN 0025-5661
ABBREV TI Math. syst. theory
OTHER TI Mathematical systems theory
Other Titles Math. systems theory